# SDR IPXA09555603

- Difficulty date: April 16, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1255-1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO COMPARTMENT RT SIDEWALL SUPPORT CORRODED BS 1255-1265.  BLENDED AND TREATED AREA PER SRM 53-00-53-1A1.
